# SDR SWAA103038

- Difficulty date: May 21, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 68,883 hours, 60,894 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING UPPER SKIN CRACKED AT RSS 236.  REPAIRED SKIN PER ER.
